# SDR USAA2014121200015

- Difficulty date: December 5, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 60,848 hours, 22,574 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347207500100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SYS 6 CHECK, LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM AT FRAME 66, Z-500, -Y1732.  REPLACED FLOORBEAM AT FRAME 66, Z-500, -Y1732 IAW SRM 51-71-11 & 51-21-11.
